Skip to Main content Skip to Navigation
Journal articles

Enlarging region of attraction in Nonlinear Polynomial Systems

Abstract : This paper addresses the problem of enlarging the Domain of Attraction (DA) based on a Generalized Eigenvalue Problem (GEVP) approach. The main contribution is the maximization of the (DA) while characterizing the asymptotic stability region by a Lyapunov Function. Such result is obtained using a Genetic Al- gorithm (GA). A theoretical proof of the validity of the obtained domain is developed. An illustrative example ends the paper.
Document type :
Journal articles
Complete list of metadata
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Wednesday, October 27, 2021 - 1:45:23 PM
Last modification on : Wednesday, September 7, 2022 - 8:41:52 AM

Links full text




Faiçal Hamidi, Houcem Jerbi, Wassila Aggoune, Mohamed Djemai, Mohamed Naceur Abdelkrim. Enlarging region of attraction in Nonlinear Polynomial Systems. International Journal of Computers, Communications and Control, Agora University of Oradea, 2013, 8 (4), pp.538-547. ⟨10.15837/ijccc.2013.4.152⟩. ⟨hal-03405683⟩



Record views